# SDR USAA2010040890744

- Difficulty date: April 1, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 31,226 hours, 12,367 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240004
- Part serial: 3147
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EES - LOW PRESSURE AT R-1 EMERGENCY DOOR DAMPER CYLINDER.  PERFORMED CHARGING OF THE DAMPER & EMERGENCY OPERATION CYLINDER AT R-1 DOOR IAW A319 AMM 52-10-00-614-051.
